# SDR J7SA20181029001

- Difficulty date: October 29, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 8,111 hours, 6,098 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Stab Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE STAB OVER HEAT CAS FLICKERING IN CLIMB THROUGH FL440 W/ ANTI-ICE OFF. ONCE LEVEL AT FL450, RAN STAB OVRHT CHECKLIST & PULLED CB IT DID NOT COME BACK ON. THIS ALL OCCURRED WITH STAB/WING HT SWITCH IN THE OFF POSITION (WAS NEVER TURNED ON). AIRCRAFT LANDED WITHOUT INCIDENT.R&R P40 RELAY BOX. C/W FUNCT CHECK IS GOOD.
